# SDR UPS96221500

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC100246T6
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STA 328 FLOORBEAM LBL 3 AND LNL 44 WL 207.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-6.  REPLACED UPPER CHORD FLOOR BEAM PER SRM'S 53-10-8, 51-10-2, 53-10-8.
